research article
Generalized Form of Telegrapher's Equations for the Electromagnetic Field Coupling to Finite Length Lines above a Lossy Ground
Cite this item
Poljak, D., Rachidi, F., & Tkachenko, S. (2007). Generalized Form of Telegrapher’s Equations for the Electromagnetic Field Coupling to Finite Length Lines above a Lossy Ground. IEEE Transactions on Electromagnetic Compatibility, 49(3), 689–697. https://doi.org/10.1109/TEMC.2007.902179
Click Copy to copy the citation, or select the text manually.
Type
research article
Web of Science ID
WOS:000249245500027
Author(s)
Date Issued
2007
Published in
Volume
49
Issue
3
Start page
689
End page
697
Editorial or Peer reviewed
REVIEWED
Written at
EPFL
EPFL units
Available on Infoscience
February 6, 2008
Use this identifier to reference this record